ALMOST-P-SPACES

被引:78
作者
LEVY, R [1 ]
机构
[1] GEORGE MASON UNIV,FAIRFAX,VA 22030
来源
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES | 1977年 / 29卷 / 02期
关键词
D O I
10.4153/CJM-1977-030-7
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:284 / 288
页数:5
相关论文
共 12 条
[1]  
Cohen Paul, 1966, SET THEORY CONTINUUM
[2]  
Fine N. J., 1960, B AM MATH SOC, V66, P376
[3]  
Gillman L., 1960, U SERIES HIGHER MATH
[4]   SHOWERING SPACES [J].
LEVY, R .
PACIFIC JOURNAL OF MATHEMATICS, 1975, 57 (01) :223-232
[5]  
LEVY R, 1974, THESIS WASHINGTON U
[6]  
Levy R., 1974, GENERAL TOPOLOGY APP, V4, P173
[7]  
MROWKA S, 1958, B ACAD POLON SCI MAP, V6, P7
[8]  
Plank D., 1969, FUND MATH, V64, P41, DOI DOI 10.4064/FM-64-1-41-54
[9]   HOMOGENEITY PROBLEMS IN THE THEORY OF CECH COMPACTIFICATIONS [J].
RUDIN, W .
DUKE MATHEMATICAL JOURNAL, 1956, 23 (03) :409-419
[10]  
SMIRNOV YM, 1952, MAT SBORNIK, V30, P213